# SDR SWIA201334371

- Difficulty date: July 21, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 25,270 hours, 15,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED 280 RT LOWER WEB.  C-CHECK REPLACED FS 280.0 RT LOWER WEB & BUTTSTRAP IAW REO.
